Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Queasy on metformin?

(3 Posts)
AuntieMaggie Mon 06-Jun-11 14:15:14

I was put back on slow release metformin a few months ago and last week did the final dosage increase so that I'm now taking 1000mg morning and night. Since this last 500mg increase in the evening I've been feeling queasy, off my food and extremely tired despite sleeping ok.

Is this normal? Is there anything I can do to help it?

A1980 Tue 07-Jun-11 22:37:24

It's very normal. I was only on 500mg twice a day and I had severe GI symptoms.

I don't know if there's anything you can do other than taking it with or after food.

It should settle down. Perhaps speak to your GP.

AuntieMaggie Wed 08-Jun-11 12:00:47

Thank you smile

Its the only symptom I've had, perhaps cos I'm on omeprazole already. Hopefully it'll settle down soon!

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: